# SDR REXA2019062780955

- Difficulty date: May 18, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG WHEEL WELL HYD TRANSDUCER BRACKET CRACKED.  REMOVED ADN REPLACED RH TRANSDUCER BRACKET PN 601R75262-157 IAW CRJ 200 SRM 51-40-11 & 51-42-06
